# SDR DALA2022120807888

- Difficulty date: December 5, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 55,998 hours, 39,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT CATWALK EMERGENCY EXIT LIGHTS ARE OUT. MAINTENANCE REPLACED THE BATTERY AND POWER SUPPLY IN THE AFT CABIN LOWERED CEILING. OPERATIONAL CHECK WAS GOOD IAW AMM 33-51-03.
